# SDR DALA2020061202468

- Difficulty date: June 12, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 59,433 hours, 25,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE COMMON TO THE FUSELAGE SKIN UNDERLYING THE NR 2 TFTS AIRPHONE ANTENNA AT STA 500A+12 AND BL 0. PERFORMED AND COMPLIED WITH ALL INSTRUCTION STEPS IAW PRI ERA 586973-14 REV-3.
